# SDR SWIA2020021448454

- Difficulty date: December 23, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R3300319
- Condition: Cracked
- Location: Ext Servce Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICE PANEL HAS CRACKED CLIP   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED CLIP IAW CRJ-200 SRM.   P/#: 601R33003-19   T/#: B20799
